# SDR FDEA201310302652

- Difficulty date: October 30, 2013
- Submitted: October 30, 2013
- Operation: Air carrier
- Aircraft: N656FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 745
- Aircraft time: 27,288 hours, 14,342 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: A53973898204
- Condition: Chafed
- Location: Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT FORWARD LOWER FRAME SKIN SECTION HAS CHAFE DAMAGE.  REPAIR CARRIED OUT IAW EA 6-5317-T03033344 AND RDAS 70584162/003/2013.
